# SDR QXEA2015070700373

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 20,227 hours, 21,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY WEAK BRAKES ON LANDING.  BRAKES DO NOT ENGAGE FOR SEVERAL SECONDS THEN WEAK.  RETURNED TO SERVICE.
